# SDR GLBA20061059

- Difficulty date: February 18, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 26,372 hours, 33,195 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO FUSELAGE HEAVY ANGLE CRACKED APPROX 1.750 AT FWD BEND RADIUS AT FS 288.0. MAINT REPAIRED THE LT TO FUSELAGE HEAVY ANGLE IAW.  SRM 53-90. REPAIR APPROX 13.5 INCH. RII INSP COMPLIED IAW TASKCARD 8.2.1.
